Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Walks on ordinals and their characteristics
Series/Report no.: Progress in Mathematics
Volume: 263
Issue Date: 2007
Rank: M11
ISBN: 978-3-7643-8528-6
DOI: 10.1007/978-3-7643-8529-3
Publisher: Birkhäuser Verlag

Show full item record

Page view(s)

20
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.